RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2020, том 17, страницы 604–614 (Mi semr1234)  

Дифференциальные уравнения, динамические системы и оптимальное управление

Integration of systems of two second-order ordinary differential equations with a small parameter that admit four essential operators

A. A. Gainetdinova, R. K. Gazizov

Ufa State Aviation Technical University, 12, K. Marx str., Ufa, 450008, Russia

Аннотация: We discuss an algorithm for integrating systems of two second-order ordinary differential equations (ODE) with a small parameter that admit approximate Lie algebras with four essential generators. The algorithm is a modification of the method of consecutive order reduction and is based on using operators of invariant differentiation. A special attention is given to the peculiarities of its application in dependence of the structural properties of Lie algebras of approximate symmetries.

Ключевые слова: system of two second-order ordinary differential equations with a small parameter, approximate Lie algebra of generators, operator of invariant differentiation, invariant representation, differential invariant, integration of equations.

Финансовая поддержка Номер гранта
Министерство науки и высшего образования Российской Федерации 1.3103.2017/4.6
The work was supported by the Ministry of Science and Higher Education of the Russian Federation (State task No. 1.3103.2017/4.6).


DOI: https://doi.org/10.33048/semi.2020.17.039

Полный текст: PDF файл (157 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.925
MSC: 34A25
Поступила 8 июля 2019 г., опубликована 17 апреля 2020 г.
Язык публикации: английский

Образец цитирования: A. A. Gainetdinova, R. K. Gazizov, “Integration of systems of two second-order ordinary differential equations with a small parameter that admit four essential operators”, Сиб. электрон. матем. изв., 17 (2020), 604–614

Цитирование в формате AMSBIB
\RBibitem{GaiGaz20}
\by A.~A.~Gainetdinova, R.~K.~Gazizov
\paper Integration of systems of two second-order ordinary differential equations with a small parameter that admit four essential operators
\jour Сиб. электрон. матем. изв.
\yr 2020
\vol 17
\pages 604--614
\mathnet{http://mi.mathnet.ru/semr1234}
\crossref{https://doi.org/10.33048/semi.2020.17.039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000529942400001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr1234
  • http://mi.mathnet.ru/rus/semr/v17/p604

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:54
    Полный текст:10
    Литература:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020